# SDR F3LA2010072700517

- Difficulty date: October 7, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 31,225 hours, 12,996 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 2056B000001
- Part serial: 02326
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PILOT REPORT:  PACK NR 1 PRODUCING SMOKE AND FUMES AFTER NR 1 ENGINE START.  AIRCRAFT RETURNED TO BLOCK, REMOVED AND REPLACED NR 1 PACK PLENUM CHAMBER, IAW AMM 21-52-22 PB 401.
